# SDR SWAA2022032176106

- Difficulty date: February 20, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 31,852 hours, 14,423 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING PANEL 642BB AFT END CRACKED JUST AFT OF CUT OUT BOTH SIDES.(MARKED) / [01] RESIN SWEPT VOID PER SRM 51-70-08 AND REFINISHED PER AMM 51-21-00.;[02] VERIFIED
